Catalog

Record Details

Catalog Search



Notices of the American Mathematical Society.

Serials and magazines Serials and magazines
Electronic resources
American Mathematical Society Journals Available from 1995 volume: 42 issue: 1

Available copies

  • 1 of 1 copy available at Conifer. (Show)
  • 1 of 1 copy available at Laurentian University. (Show)
  • 1 of 1 copy available at J.N. Desmarais Library.

Current holds

0 current holds with 1 total copy.

Location Call Number / Copy Notes Barcode Shelving Location Status Due Date
J.N. Desmarais Library QA 1 A54 Per. 30007006031537 Periodicals (2nd floor) Available -

Record details

  • ISSN: 0002-9920
  • Physical Description: v. : ill. 25 cm.
  • Publisher: [Providence, R.I. : American Mathematical Society.

Content descriptions

General Note: Title varies slightly.
Numbering Peculiarities Note: Issues for no. 1-28 lack vol. numbering, but constitute v. 1-4; v. 5- also carry whole numbering.
Vol. 5, no. 31 called v. 6; no. 59 issued twice.
Vol. <34, no. 5-> called also issue <257->
Linking Entry Complexity Note: Vols. for 1960/61-1979/80 have special issue: Assistantships and fellowships in mathematics; v. for 1980/81-1988/89 have special issue: Assistantships and fellowships in the mathematical sciences.
Subject: American Mathematical Society > Periodicals.
Mathematics > Periodicals.

Additional Resources